# SDR AWXA200500843

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,326 hours, 22,372 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: S43500272
- Part serial: 0265
- Condition: Leaking
- Location: Hyd System
- Part time: 50,316 hours, 22,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB HAD GREEN HYDRAULIC FAILURE.  AIRCRAFT RETURNED TO PHX, CREW DECLARED AND PREPARED CABIN FOR EMERGENCY.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE GROUND LEAKAGE MEASUREMENT MODULE LEAKING.  REMOVE AND REPLACED THE GROUND LEAK MEASUREMENT MANIFOLD IAW AIRBUS MM 29-19-41-04.   LEAK MEASUREMENT MANIFOLD WAS B.E.R.
